Psych Central

Go Back   Forums at Psych Central > > >



advertisement
Reply
 
Thread Tools Display Modes
Old 12-30-2018, 05:17 PM   #1
Emily93A
Newly Joined
Emily93A has no updates.
 
Member Since: Dec 2018
Location: New Jersey
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Default Discontinuing Invega Sustenna

Hello, all. I'm new and please forgive me if this has been asked before: due to second thoughts about it (i.e. my lack of freedom to simply stop) and emerging side effects (i.e. akathesia, drowsiness, lack of focus), what would happen if I cease invega sustenna after the starter dose but before the first dose needed a week later? How long would it take for the akathesia and sleepiness wear off? When could I read a book again and have it stick? A month? Less? This is unbearable.

Any guidance would be greatly appreciated, and thanks so much in advance.
Emily93A is offline   Reply With Quote

advertisement
Old 12-30-2018, 06:52 PM   #2
CANDC
Super Moderator
Community Support Team
Community Liaison
Chat Leader
 
CANDC's Avatar
CANDC has no updates.
 
Member Since: May 2014
Location: Northeast USA New England
Posts: 11,172 (SuperPoster!)
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
3 yr Member
1,148 hugs
given
PC PoohBah!
Default Re: Discontinuing Invega Sustenna

Hi Emily93A. Welcome to Psych Central. I am sorry you are having side affects on Invega. The best thing to do would be to talk to your prescriber and see if they can prescribe another med to try that may not have those side affects.

If that is not possible immediately, contact your pharmacy and ask to speak to the pharmacist.
__________________
Super Moderator

Community Support Team

"Two roads diverged in a yellow wood,
And sorry I could not travel both...

I took the one less traveled by,
And that has made all the difference."
Robert Frost
CANDC is offline   Reply With Quote
Old 12-30-2018, 06:55 PM   #3
downandlonely
Poohbah
Chat Moderator
downandlonely has no updates.
 
Member Since: Mar 2018
Location: United States
Posts: 1,873 (SuperPoster!)
Mentioned: 3 Post(s)
Tagged: 0 Thread(s)
Default Re: Discontinuing Invega Sustenna

I agree with Candc. I am not a doctor and have never taken Invega. It's best to talk to your doctor to make sure you can stop it safely.
downandlonely is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:40 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines